# SDR CA071221010

- Difficulty date: November 29, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech C-99
- Engine: Pwa PT6A36
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE A LOUD BANG WAS HEARD AND ENGINE OPERATION CEASED WITHOUT CREW INVOLVEMENT.  POST FLIGHT INPECTION DISPLAYED COMPRESSOR AND POWER TURBINE BLADE DAMAGE. THE COMPRESSOR ROTOR IS SEIZED THE ENGINE WILL BE REMOVED AND FORWARDED TO MFG FOR INVESTIGATION. UPDATES WILL BE PROVIDED WHEN AVAILABLE. (TC NR 20071221010)
